# SDR 99FDEA00081

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE WAS DAMAGED IN LAND INCIDENT AND HAS BEEN OPER UNDER REPETITIVE INSP PER EA 1-5330-39764.  BULKHEAD AT BS 595 WAS STRESSED.  *S/D*  COMPLIED WITH EA 1-5310-40319- FUSELAGE, MAIN FRAME - REPAIR OF BS 595 PRESSURE BULKHEAD.
